Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: jitters on Valium? Elizabeth

Posted by Lorraine on July 21, 2001, at 23:30:53

In reply to Re: jitters on Valium? Lorraine, posted by Elizabeth on July 21, 2001, at 22:07:27

[re drug interaction]
> I don't think that's it. Although did I read that you're taking Nardil, selegiline, and Adderall at the same time???

Mercy, no! It's selegiline, adderall, neurontin and valium.

>
> > I'm sure I'm beginning to sound a bit daft, but I assure you I'm not--just on a very rocky boat at the moment.
>
> You sound fine to me, especially given how bad your anxiety must be.


That's quite kind of you.

Lorraine


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lorraine thread:67742
URL: http://www.dr-bob.org/babble/20010720/msgs/71288.html